# SDR SWAA2021102729427

- Difficulty date: October 13, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD GUSSET CRACKED AT BS 500D, S19R.  REMOVED FWD CARGO BAY AFT BULKHEAD GUSSET IAW  SRM 51-40-02-0G-0.  REMOVED FWD CARGO BAY AFT BULKHEAD GUSSET IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED NEW PART IAW SRM 51-40-05-0G-0 & DWG 143A7902.  INSTALLED FWD CARGO BAY AFT BULKHEAD GUSSET IAW 737 SRM51-40-02-0G-0 AND DWG 143A7902.
